# SDR USAA2012082400009

- Difficulty date: August 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 31,716 hours, 20,627 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D534800480001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON SHAPE SILL BETWEEN FR66 TO FR68, Y1732.  REPLACED SHAPE SILL BETWEEN FR66 TO FR68, Y1732 IAW A319 SRM 51-42-11 FIG 2, 3.
